The ABC Homeopathy Forum
help with nux reaction so good and badhi I need help about 9 months ago I was poisened by the antibiotic Levoquin. It attacked all my systems. I worked with a naturopath with homeopathic training and a classical homeopath on line who only advisedShe gave me homeolevoquin. I took it for 6 months in various doses. it helped although went through many aggravations. I felt very close to cured and then it stopped working and I got severe symptoms..It felt like drug withdrawals...Haha receptors had been damaged from the toxicity because I also take a break small side at night
Anyway..I was very sick. It was all the symptoms back. First I was given Agaricus muscarias which took the symptoms away but made me feel very dark and sa d
Then I was given one drop of belladonna which sent me into a twitchimg full body and hysteria for 4 hours. I did have relief for a few days but then it came back. I was then given 12c nux vomica once a day. The results were amazing emotionally. I was clear and felt calm. However my physical symptoms are crazy. They change from day to day but mainly pins and needles all over my body...neck and muscle pain..one day my entire pelvis ceased up. burning skin.headache..very dizzy.all come and go but my state of being is good The homeopath says th is is okay..it is just a healing crisescris and I am ckearing..7days now. he wants me to do 30c nux He told also to take Avena and can take Agaricus if I need to. The bad drug withdrawals are gone. But I am very worried about my physical symptoms.I feel this may be unrelated to the toxicity now but the bad symptoms come back if I do not take the nux. it feels like a mess. is the mix working with all those symptoms
ffooter on 2019-01-13
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.